Vol. 66, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Embeddings of compact convex sets and locally compact cones

Jimmie Don Lawson

Vol. 66 (1976), No. 2, 443–453
Abstract

The main result of this paper is that a compact convex set with a basis of neighborhoods (not necessarily open) at each point which are convex can be embedded in a locally convex separated topological vector space. An analogous result is proved for locally compact cones. Along the way it is shown that any compact convex set can be embedded as a base of a locally compact cone in a separated topological vector space, and that the various notions of local convexity coincide in a compact convex set.

Mathematical Subject Classification 2000
Primary: 46A99
Milestones
Received: 23 December 1975
Revised: 3 August 1976
Published: 1 October 1976
Authors
Jimmie Don Lawson